# SDR DALA2023090707342

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,869 hours, 28,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2L DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS CKS NML. (4470826)
